# SDR M7K2004F00002

- Difficulty date: January 2, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N802MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3707
- Engine: Tmeca ARRIEL2B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 350A25900100
- Condition: Cracked
- Location: Cockpit
- Part time: 505 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDSCREEN DEVELOPED 3 INCH CRACK IN LT UPPER CORNER NOTICED UPON LANDING  DURING POST FLIGHT CHECK.  MFG METHOD OF BONDING OF WINDSCREEN TO AIRFRAME CAUSES EXPANSION AND CONTRACTION TO DEVELOP STRESS IN THE LEXAN MATERIAL LENDING TO CRACKING DEFECTS.
